Alert archive / Kansas / Wind Advisories in 2014

Wind Advisory 4, NWS Goodland, KS

January 17, 201413 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska

NWS Goodland, KS issued this wind advisory at Jan 17, 2014, 1:58 PM CST for 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Jan 18, 2014, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2014, 1:58 PM CST (19:58 UTC)
In effect from
Jan 18, 2014, 10:00 AM CST
Expired
Jan 18, 2014, 6:00 PM CST
In force
8 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2139 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WWUS73 KGLD 171958
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1258 PM MST FRI JAN 17 2014

KSZ002>004-014>016-029-NEZ080-081-180600-
/O.NEW.KGLD.WI.Y.0004.140118T1800Z-140119T0000Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY...
HOXIE...HILL CITY...QUINTER...TRENTON...MCCOOK
158 PM CST FRI JAN 17 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST SATURDAY. 

* TIMING/DURATION...WINDS WILL INCREASE EARLY SATURDAY AFTERNOON
  AND CONTINUE THROUGH SUNSET SATURDAY EVENING.

* PEAK WINDS...NORTHWEST WINDS WILL BE SUSTAINED AROUND 30 MPH
  WITH GUSTS TO AROUND 45 MPH IN THE MID AFTERNOON HOURS.

* OTHER IMPACTS...AREAS OF BLOWING DUST WILL RESULT IN PRIMARILY
  LOCALIZED VISIBILITY REDUCTIONS OF LESS THAN A MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
5 follow-up statements
983 
WWUS73 KGLD 180302
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
802 PM MST FRI JAN 17 2014

COZ090-091-KSZ001-013-027-028-042-NEZ079-181115-
/O.EXB.KGLD.WI.Y.0004.140118T1600Z-140119T0000Z/
YUMA-KIT CARSON-CHEYENNE KS-SHERMAN-WALLACE-LOGAN-WICHITA-DUNDY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...GOODLAND...SHARON SPRINGS...OAKLEY...LEOTI...
BENKELMAN
802 PM MST FRI JAN 17 2014 /902 PM CST FRI JAN 17 2014/

...WIND ADVISORY IN EFFECT FROM 9 AM MST /10 AM CST/ TO 5 PM MST
/6 PM CST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MST /10 AM CST/ TO 5 PM
MST /6 PM CST/ SATURDAY.

* TIMING/DURATION...WINDS WILL INCREASE EARLY SATURDAY AFTERNOON 
  AND CONTINUE THROUGH SUNSET SATURDAY EVENING. 

* PEAK WINDS...NORTHWEST WINDS WILL BE SUSTAINED AROUND 30 TO 35
  MPH WITH GUSTS TO AROUND 50 MPH IN THE MID AFTERNOON HOURS.

* OTHER IMPACTS...AREAS OF BLOWING DUST WILL RESULT IN LOCALIZED
  VISIBILITY REDUCTIONS OF LESS THAN A MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

KSZ002>004-014>016-029-NEZ080-081-181115-
/O.EXT.KGLD.WI.Y.0004.140118T1600Z-140119T0000Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY...
HOXIE...HILL CITY...QUINTER...TRENTON...MCCOOK
902 PM CST FRI JAN 17 2014

...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY...

* TIMING/DURATION...WINDS WILL INCREASE EARLY SATURDAY AFTERNOON 
  AND CONTINUE THROUGH SUNSET SATURDAY EVENING. 

* PEAK WINDS...NORTHWEST WINDS WILL BE SUSTAINED AROUND 30 TO 35 MPH
  WITH GUSTS TO AROUND 50 MPH IN THE MID AFTERNOON HOURS.

* OTHER IMPACTS...AREAS OF BLOWING DUST WILL RESULT IN LOCALIZED
  VISIBILITY REDUCTIONS OF LESS THAN A MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
305 
WWUS73 KGLD 180303
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MST FRI JAN 17 2014

COZ090-091-KSZ001>004-013>016-027>029-042-NEZ079>081-181115-
/O.CON.KGLD.WI.Y.0004.140118T1600Z-140119T0000Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-WICHITA-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...LEOTI...
BENKELMAN...TRENTON...MCCOOK
803 PM MST FRI JAN 17 2014 /903 PM CST FRI JAN 17 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /10 AM CST/ TO
5 PM MST /6 PM CST/ SATURDAY...

* TIMING/DURATION...WINDS WILL INCREASE LATE SATURDAY MORNING 
  AND CONTINUE THROUGH SUNSET SATURDAY EVENING.

* PEAK WINDS...NORTHWEST WINDS WILL BE SUSTAINED AROUND 30 TO 35 
  MPH WITH GUSTS TO AROUND 50 MPH IN THE MID AFTERNOON HOURS. 

* OTHER IMPACTS...AREAS OF BLOWING DUST WILL RESULT IN LOCALIZED 
  VISIBILITY REDUCTIONS OF LESS THAN A MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
260 
WWUS73 KGLD 181000
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
300 AM MST SAT JAN 18 2014

COZ090-091-KSZ001>004-013>016-027>029-042-NEZ079>081-181800-
/O.CON.KGLD.WI.Y.0004.140118T1600Z-140119T0000Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-WICHITA-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...LEOTI...
BENKELMAN...TRENTON...MCCOOK
300 AM MST SAT JAN 18 2014 /400 AM CST SAT JAN 18 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /10 AM CST/ THIS
MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON...

* TIMING/DURATION...NORTHWEST WINDS WILL INCREASE MID TO LATE
  MORNING AND CONTINUE THROUGH SUNSET THIS EVENING.

* PEAK WINDS...NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55
  MPH WILL BE COMMON. 

* OTHER IMPACTS...AREAS OF BLOWING DUST WILL RESULT IN LOCALIZED
  VISIBILITY REDUCTIONS OF LESS THAN A MILE. THIS MAY CAUSE
  ADVERSE DRIVING CONDITIONS AND POSSIBLY ACCIDENTS. IF AT ALL
  POSSIBLE DO NOT DRIVE INTO AREAS OF DENSE BLOWING DUST OR DIRT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
313 
WWUS73 KGLD 181737
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1037 AM MST SAT JAN 18 2014

COZ092-KSZ041-190000-
/O.EXA.KGLD.WI.Y.0004.000000T0000Z-140119T0000Z/
CHEYENNE CO-GREELEY-
INCLUDING THE CITIES OF...CHEYENNE WELLS...TRIBUNE
1037 AM MST SAT JAN 18 2014

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING/DURATION...GUSTY NORTHWEST WIND WILL CONTINUE THROUGH
  SUNSET THIS EVENING.

* PEAK WINDS...NORTHWEST WIND OF 25 TO 40 MPH WITH GUSTS TO 55
  MPH WILL BE COMMON.

* OTHER IMPACTS...AREAS OF BLOWING DUST WILL RESULT IN LOCALIZED 
  VISIBILITY REDUCTIONS OF LESS THAN A MILE. THIS MAY CAUSE 
  ADVERSE DRIVING CONDITIONS AND POSSIBLY ACCIDENTS. IF AT ALL 
  POSSIBLE DO NOT DRIVE INTO AREAS OF DENSE BLOWING DUST OR 
  DIRT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

COZ090-091-KSZ001>004-013>016-027>029-042-NEZ079>081-190000-
/O.CON.KGLD.WI.Y.0004.000000T0000Z-140119T0000Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-
SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-WICHITA-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
ST. FRANCIS...ATWOOD...OBERLIN...NORTON...GOODLAND...COLBY...
HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...LEOTI...
BENKELMAN...TRENTON...MCCOOK
1037 AM MST SAT JAN 18 2014 /1137 AM CST SAT JAN 18 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON...

* TIMING/DURATION...GUSTY NORTHWEST WIND WILL CONTINUE THROUGH
  SUNSET THIS EVENING.

* PEAK WINDS...NORTHWEST WIND OF 25 TO 40 MPH WITH GUSTS TO 55
  MPH WILL BE COMMON.

* OTHER IMPACTS...AREAS OF BLOWING DUST WILL RESULT IN LOCALIZED 
  VISIBILITY REDUCTIONS OF LESS THAN A MILE. THIS MAY CAUSE 
  ADVERSE DRIVING CONDITIONS AND POSSIBLY ACCIDENTS. IF AT ALL 
  POSSIBLE DO NOT DRIVE INTO AREAS OF DENSE BLOWING DUST OR 
  DIRT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
077 
WWUS73 KGLD 190001
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
501 PM MST SAT JAN 18 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-190115-
/O.EXP.KGLD.WI.Y.0004.000000T0000Z-140119T0000Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
501 PM MST SAT JAN 18 2014 /601 PM CST SAT JAN 18 2014/

...WIND ADVISORY WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS
AFTERNOON...

WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA AND WILL REMAIN
LIGHT THROUGH THE NIGHT. THEREFORE THE WIND ADVISORY WAS ALLOWED
TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Jan 17, 1:53 PM CST, 5 minutes earlier.

Area forecast discussion, Jan 17, 1:53 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1253 PM MST FRI JAN 17 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1251 PM MST FRI JAN 17 2014

NORTHWEST FLOW CONTINUES ACROSS THE CENTRAL PLAINS THROUGH
SATURDAY. ANOTHER SHORTWAVE TROUGH WILL MOVE THROUGH THE FLOW ON
SATURDAY...BUT ITS TRACK TAKES IT ACROSS THE UPPER MISSISSIPPI
RIVER VALLEY. SUBSIDENCE WILL DEVELOP BEHIND IT ACROSS THE
PLAINS LEADING TO ANOTHER WINDY DAY. HOWEVER...THE JET CORE WILL
BE FURTHER EAST AND THERE IS ONLY A SMALL WINDOW OF OPPORTUNITY TO
TAP INTO THE STRONGER WINDS WITH MIXING. AS A RESULT...DO NOT
THINK THERE WILL BE A REPEAT OF WEDNESDAYS WIND EVENT...BUT THERE
IS ENOUGH TO GO AHEAD WITH A WIND ADVISORY IN THE EASTERN COUNTIES
WHICH WILL BE CLOSEST TO THE ABOVE FEATURES. AREAS OF BLOWING DUST
WILL ALSO BE POSSIBLE. CONSIDERED FIRE HIGHLIGHTS BUT RELATIVE
HUMIDITY IS NOT MEETING CRITERIA. HOWEVER...IT WILL BE CLOSE AND
IF DEW POINT DEPRESSIONS ARE SLIGHTLY LARGER THAN FORECAST
CRITERIA COULD BE MET...ESPECIALLY SOUTH OF INTERSTATE 70.

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 223 AM MST FRI JAN 17 2014

MUCH OF THE SAME FOR THE EXTENDED PERIOD AS AN UPPER LEVEL RIDGE
PERSISTS ACROSS THE WESTERN US WITH A BROAD TROUGH ACROSS THE
EAST. FORECAST AREA WILL BE IN NORTHWEST TO WEST-NORTHWEST FLOW
FOR THE PERIOD...BUT WITH NO SIGNIFICANT UPSTREAM DISTURBANCES IT
WILL BE A DRY PATTERN. TEMPERATURES WILL GENERALLY BE NEAR TO
ABOVE NORMAL.

FIRST HALF OF THE WEEK...SEASONABLE. A LITTLE ON THE MILD SIDE
DESPITE THE NORTHWEST FLOW. TUESDAY INTO WEDNESDAY...A FEW WEAK
MID-LEVEL SHORTWAVES WILL MOVE SOUTH THROUGH THE PLAINS WHICH
MIGHT BRING SOME CLOUDS IN THE AFTERNOON...ESPECIALLY IN EASTERN
PORTIONS OF THE CWA. ECMWF DEPICTS A MORE AMPLIFIED RIDGE OVER THE
WEST COMPARED TO GFS/GEFS/GEM AND THUS DEPICTS THE STORM TRACK
FARTHER EAST...WHICH COULD MEAN A MORE MILD TUESDAY DUE TO FULL
SUNSHINE AND A BIT MORE WESTERLY COMPONENT TO THE LOW LEVEL FLOW.

MID-WEEK AND BEYOND...GUIDANCE BEGINS TO DIVERGE AT THIS POINT WITH
THE ECMWF BRINGING A VERY COLD ARCTIC BLAST TO THE NORTHERN TO
CENTRAL PLAINS AND MIDWEST...WHILE THE GFS IS LESS INTENSE AND
FARTHER EAST WITH ITS COLDEST TEMPS. HAVE BELOW NORMAL CONFIDENCE IN
THIS PERIOD BECAUSE GUIDANCE HAS NOT BEEN CONSISTENT RUN-TO-RUN AND
ENSEMBLES HAVE A LARGER THAN USUAL SPREAD. HOWEVER...THE RANGE OF
POSSIBILITIES IS NOT THAT LARGE BETWEEN THE MODELS TO BEGIN WITH...
BETWEEN LOW 40S OR LOW 50S FOR HIGHS. ECMWF SOLUTION WITH ITS
STRONGER ARCTIC HIGH PRESSURE WOULD LEAD TO MORE INTENSE PRESSURE
RISES AND THUS BREEZY WINDS. THURSDAY WILL BE A BIT WARMER AS HIGH
PRESSURE SETTLES IN ACROSS THE CENTRAL PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1251 PM MST FRI JAN 17 2014

VFR EXPECTED AT BOTH KGLD AND KMCK THROUGH THE PERIOD. BREEZY TO
WINDY CONDITIONS WILL DEVELOP BY MID/LATE MORNING ON SATURDAY AT
THE END OF THE TAF PERIOD AS PRESSURE GRADIENT TIGHTENS BETWEEN LOW
PRESSURE NEAR THE GREAT LAKES AND HIGH PRESSURE IN THE CENTRAL
ROCKIES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM NOON TO 6 PM CST SATURDAY FOR KSZ002>004-
     014>016-029.

CO...NONE.
NE...WIND ADVISORY FROM NOON TO 6 PM CST SATURDAY FOR NEZ080-081.

&&

SHORT TERM...024
LONG TERM...JJM
AVIATION...024
Hazardous weather outlook, Jan 17, 3:38 AM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
238 AM MST FRI JAN 17 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
238 AM MST FRI JAN 17 2014 /338 AM CST FRI JAN 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL BE WIDESPREAD
ACROSS THE TRI-STATE AREA SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MENTZER

Nearby

Wind Advisories in Kansas, 2014Wind Advisories in Colorado, 2014Wind Advisories in Nebraska, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.